A note on the Ádám conjecture for double loops

B. Litow, B. Mans*

*Corresponding author for this work

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We study the condition for isomorphism between double loops (or chordal rings) which is a simple kind of circulant graph. We show that the family of n nodes double loops having chord length below min{n/4, φ(n)/2} has the Ádám property, answering partially a long-standing conjecture. We also give a simpler proof of the fact that all circulant graphs with a prime number of nodes have the Ádám property.

Original languageEnglish
Pages (from-to)149-153
Number of pages5
JournalInformation Processing Letters
Volume66
Issue number3
Publication statusPublished - 15 May 1998

Keywords

  • Ádám property
  • Circulant graphs
  • Graph isomorphism
  • Interconnection networks

Fingerprint Dive into the research topics of 'A note on the Ádám conjecture for double loops'. Together they form a unique fingerprint.

Cite this